# SDR DL764070167

- Difficulty date: February 27, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 20,049 hours, 6,361 cycles
- Engine: Ge CF680C2*
- Engine time: 20,762 hours, 6,744 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED BORO OPN 5003 COMBUSTION LINER DAMAGED.  REPLACED NR 1 ENGINE.
